# SDR A6WA201240215

- Difficulty date: December 16, 2011
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,249 hours, 27,371 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER NOSE COWL AFT EDGE STRIP IS CHAFED.   R & R RT UPPOER NOSE COWL AFT EDGE STRIP IAW CMM 71-14-01-300-814-A01.
